MAUDE Adverse Event Report: ARTHREX, INC.; PLATE, FIXATION, BONE

ARTHREX, INC.; PLATE, FIXATION, BONE
Lot Number UNK/PENDING PART NUMBER
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via sems that an ar-8950sd-10 driver, became twisted.This was discovered taking out a screw and the driver twisted and became deformed.There was no additional information provided.Additional information 10/27/2021 on 10/27/2021, it was reported by a sales representative via email that an ar-8950sd-10 driver, became twisted when removing a 4.0 headless compression screw from the subtalar joint.The surgeon used a trephine to release screw from bone then pulled the screw out with a hemostat.The revision was being perform for painful hardware.

Brand Name
UNK
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12814656
Report Number1220246-2021-03926
Device Sequence Number4957478
Product Code HRS
UDI-Device Identifier00888867198340
UDI-Public00888867198340
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberUNK/PENDING PART NUMBER
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date11/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown